# SDR 98ZZZX4368

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69579071
- Condition: Broken
- Location: Rudder
- Component: 65C254105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURED SPRING DUE TO FATIGUE, STRESS CORROSION.  REPLACED WITH SPRINGS, P/N 69-57907-2.
